Alert archive / Montana / High Wind Warnings in 2011

High Wind Warning 17, NWS Great Falls, MT

February 27, 2011

NWS Great Falls, MT issued this high wind warning at Feb 27, 2011, 5:04 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 5:04 AM MST (12:04 UTC)
Expired
Feb 27, 2011, 2:28 PM MST
In force
9 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WWUS75 KTFX 271204
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
504 AM MST SUN FEB 27 2011

MTZ009-048-272300-
/O.NEW.KTFX.HW.W.0017.110227T1204Z-110301T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
504 AM MST SUN FEB 27 2011

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR THE ROCKY MOUNTAIN FRONT...WHICH IS IN EFFECT
UNTIL 5 PM MST MONDAY.

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS ALONG THE ROCKY
  MOUNTAIN FRONT WILL INCREASE FURTHER DURING THE DAY TODAY...AND
  THEY WILL PERSIST THROUGH MONDAY NIGHT.

* WINDS: WESTERLY WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS
  TO 70 MPH TODAY ALONG THE ROCKY MOUNTAIN FRONT.

* OTHER IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL QUITE
  DIFFICULT FOR THOSE USING NORTH TO SOUTH ORIENTED HIGHWAYS ALONG
  THE ROCKY MOUNTAIN FRONT...SUCH AS U.S. HIGHWAY 89. THESE WINDS
  WILL ALSO ADVERSELY IMPACT THOSE TRAVELING ON U.S. HIGHWAY 2
  FROM MARIAS PASS TO BROWNING.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS
  PASS...LOGAN PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
1 follow-up statement
609 
WWUS75 KTFX 272128
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
228 PM MST SUN FEB 27 2011

MTZ009-048-272230-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-110301T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
228 PM MST SUN FEB 27 2011

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. STRONG WINDS ARE STILL ANTICIPATED AND THIS
INFORMATION HAS BEEN INCORPORATED BY A WINTER STORM WARNING WHICH
IS IN EFFECT UNTIL NOON MST TUESDAY.

STRONG WEST WINDS AT 35 TO 45 MPH WITH GUSTS TO 70 MPH WILL
REDEVELOP TONIGHT AND CONTINUE THROUGH MONDAY AFTERNOON ALONG THE
ROCKY MOUNTAIN FRONT. SIGNIFICANT BLOWING AND DRIFTING OF SNOW IS
ANTICIPATED TO CONTINUE...ESPECIALLY OVER THE MOUNTAINS WHERE
SNOWFALL WILL INTENSIFY TONIGHT. A COLD FRONT WILL MOVE SOUTH
THROUGH THE AREA LATE MONDAY AFTERNOON SHIFTING THE WINDS TO THE
NORTH WITH WINDS DIMINISHING SOME AFTER THE FRONTAL PASSAGE. 

$$

MTZ010-012-014-015-046-049-050-052-053-055-280530-
/O.NEW.KTFX.HW.A.0011.110228T1200Z-110301T0600Z/
EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
MADISON-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-JEFFERSON-
BROADWATER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL...
RAYNOLDS PASS...TWIN BRIDGES...CONRAD...FAIRFIELD...STANFORD...
BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...
WHITEHALL...TOWNSEND...BATTLE RIDGE PASS...BOZEMAN...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
228 PM MST SUN FEB 27 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE MONDAY MORNING
  THROUGH MONDAY EVENING AS A BAND OF STRONG WINDS ALOFT MOVES
  THROUGH THE REGION AHEAD OF AN APPROACHING COLD FRONT. STRONGEST
  WINDS ARE ANTICIPATED TO OCCUR OVER HIGHER ELEVATIONS AND WIND
  FAVORED LOCATIONS SUCH AS MOUNTAIN PASSES CANYON MOUTHS AND
  EXPOSED LOCATIONS ON THE PLAINS. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
  TO 60 MPH POSSIBLE...ESPECIALLY OVER HIGHER ELEVATIONS...PASSES
  AND THROUGH CANYONS. 

* OTHER IMPACTS: IN SOUTHWEST MONTANA...STRONGEST WINDS WILL
  IMPACT HIGHER ELEVATIONS...PARTICULARLY THE NORRIS HILL TO THREE
  FORKS AREA AS WELL AS EXPOSED MOUNTAIN LOCATIONS. FARTHER NORTH
  STRONG WINDS WILL BE MORE WIDESPREAD OVER OPEN AND EXPOSED
  AREAS. 

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...BATTLE RIDGE PASS...
  BOZEMAN...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE...
  STANFORD...CONRAD...BOULDER...BOULDER HILL...ELK PARK PASS...
  HOMESTAKE PASS...WHITEHALL...TOWNSEND...CUT BANK...GREAT
  FALLS...KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
  MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... RAYNOLDS
  PASS...TWIN BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 26, 10:45 PM MST, 6 hours 19 minutes earlier.

Area forecast discussion, Feb 26, 10:45 PM MST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 PM MST SAT FEB 26 2011

UPDATED AVIATION SECTION

.UPDATE...
A FEW CHANGES TO THE CURRENT FORECAST. HAVE EXTENDED THE BLIZZARD
WARNING AND THE WINTER WEATHER ADVISORY FOR NORTH CENTRAL MONTANA
UNTIL 5 AM SUNDAY MORNING. STRONG WINDS STILL CONTINUE OVER THE
ROCKY MOUNTAIN FRONT REGION...WITH NUMEROUS ROADS STILL CLOSED PER
THE LATEST MONTANA ROAD REPORTS. WINDS ARE STARTING TO DIMINISH
OVER THE PLAINS...BUT A FEW WINDER POCKETS ARE STILL
POSSIBLE...SO BLOWING SNOW COULD BE A PROBLEM DURING THE OVERNIGHT
HOURS. TEMPERATURES GENERALLY LOOK ON TRACK...WITH JUST A FEW
MINOR ADJUSTMENTS. A SUMMARY LSR HAS BEEN SENT WITH TODAYS
SNOW/WIND REPORTS.

LOOKING AHEAD...WE UPGRADED THE WINTER STORM WATCH TO A WINTER
STORM WARNING STARTING AT 5 AM SUNDAY FOR THE ROCKY MOUNTAIN
FRONT. SNOW...HEAVY AT TIMES...IS EXPECTED BY SUNDAY AFTERNOON AND
THEN CONTINUING INTO TUESDAY. AREAS OF BLOWING SNOW ARE ALSO
POSSIBLE...AND WITH STRONG WINDS EXPECTED ONCE AGAIN SUNDAY NIGHT
THROUGH MONDAY...BLIZZARD CONDITIONS ARE POSSIBLE...AND THIS IS
BEING MONITORED CLOSELY.

THE MAIN PROBLEM FOR EARLY NEXT WEEK WILL BE WHEN WILL THE ARCTIC
COLD FRONT COME BACK DOWN...AND HOW ARE SOUTH. THE LATEST NAM/GFS
MODELS CONTINUE TO DIFFER QUITE A BIT. FOR NOW LEANING MORE
TOWARDS THE GFS MODEL...IN WHICH THE COLD AIR SHOULD MOVE BACK
INTO NORTH CENTRAL MONTANA ON MONDAY AFTERNOON...ALONG WITH
SNOWFALL BECOMING MORE WIDESPREAD OVER THE NORTHERN PLAINS BY
MONDAY EVENING. BRUSDA

&&

.AVIATION...
UPDATED 0545Z.
EXPECT GENERALLY VFR CONDITIONS. SCATTERED SNOW SHOWERS OVER THE
ROCKY MOUNTAIN FRONT WILL BECOME WIDESPREAD BY NOON SUNDAY WITH
CONSIDERABLE MOUNTAIN OBSCUREMENT. THESE CONDITIONS WILL CONTINUE
THROUGH MONDAY EVENING. ALSO OVER THE ROCKY MOUNTAIN FRONT EXPECT
MVFR/IFR VISIBILITIES IN BLOWING SNOW TO DIMINISH THE REST OF
TONIGHT BUT BECOME WIDESPREAD AGAIN LATE SUNDAY. ALSO EXPECT
SCATTERED SNOW SHOWERS FROM TIME TO TIME OVER NORTHCENTRAL MONTANA
WITH LOCAL MVFR CEILINGS AND VISIBILITIES POSSIBLE. BLANK

&&

.HYDROLOGY...

FOR THE JEFFERSON RIVER...
ICE JAM FLOODING ON THE JEFFERSON RIVER CONTINUES NEAR SILVER
STAR IN NORTHWEST MADISON COUNTY. FLOODING CONTINUES TO AFFECT THE
JEFFERSON ACRES REGION...THUS THE FLOOD WARNING WILL CONTINUE
UNTIL THE FLOOD WATERS HAVE RECEDED.

ADDITIONALLY...A SECOND ICE JAM HAS DEVELOPED UPSTREAM OF THE
FIRST ICE JAM. SHOULD THIS NEW ICE JAM BREAK...IT COULD POSSIBLY
CAUSE THE ORIGINAL ICE JAM TO BREAK AS WELL...CREATING A FLASH
FLOODING POTENTIAL DOWNSTREAM. THUS A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR A PORTION OF THE JEFFERSON RIVER FROM ABOUT 5 MILES
SOUTH OF SILVER STAR...TO WATERLOO. THE WATCH WILL REMAIN IN
PLACE UNTIL THE THREAT FOR FLASH FLOODING HAS CEASED.

FOR THE MISSOURI RIVER...
A NEW ICE JAM HAS DEVELOPED JUST NORTH OF FORT BENTON ON THE
MISSOURI RIVER. MINOR FLOODING HAS BEEN REPORTED ON THE NORTH SIDE
OF FORT BENTON IN LOW LYING AREAS...THUS A FLOOD WARNING HAS BEEN
ISSUED. THE SITUATION WILL BE CLOSELY MONITORED AS ADDITIONAL
FLOOD HIGHLIGHTS MAY BE REQUIRED SHOULD THE ICE JAM CONTINUE TO
GROW OVER THE NEXT DAY OR SO.

&&

.PREV DISCUSSION...
/ISSUED 500 PM MST SAT FEB 26 2011/

TONIGHT THROUGH MONDAY...STRONG WINDS ALOFT WILL GRADUALLY DECREASE
TONIGHT AS THE UPPER LEVEL JET SAGS SOUTHWARD AND SHORTWAVE ENERGY
EMBEDDED WITHIN WNW FLOW ALOFT MOVES OFF TO THE EAST. AT THE
SURFACE...THE LEE-SIDE LOW PRESSURE TROUGH IS BEGINNING TO FILL AND
MOVE OFF TO THE EAST ALONG WITH THE UPPER LEVEL ENERGY...AND THIS
WILL ALLOW WINDS TO GRADUALLY DECREASE THIS EVENING. STILL EXPECT
SEVERAL MORE HRS OF HIGH WINDS AND ASSOCIATED BLIZZARD CONDITIONS
ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS AS FAR EAST AS CUT
BANK...WITH GUSTY SW WINDS AND AREAS OF BLOWING SNOW ALSO CONTINUING
FARTHER EAST ON THE PLAINS BEFORE MORE SIGNIFICANT IMPROVEMENT
AND DECREASES IN WIND SPEEDS OCCUR LATER THIS EVENING. CANNOT
RULE OUT A FEW SNOW SHOWERS/FLURRIES...ESPECIALLY OVER THE HIGHER
TERRAIN AND OUT OVER EASTERN ZONES...HOWEVER MOISTURE WILL BE VERY
LIMITED. OVERNIGHT LOWS WILL BE CLOSE TO OR JUST UNDER SEASONAL
AVERAGES ACROSS MOST OF THE AREA...HOWEVER COLDER AIR TRAPPED IN
THE HELENA AND GALLATIN VALLEYS WILL LIKELY SUPPORT OVERNIGHT
TEMPERATURES IN THE SINGLE DIGITS UNLESS SOME LATE ARRIVING WINDS
CAN MIX DOWN INTO THOSE AREAS THIS EVENING. AN INCREASINGLY MOIST
WESTERLY FLOW FROM THE PACIFIC WILL KEEP SKIES MOSTLY CLOUDY
SUNDAY AND MONDAY WITH PRECIPITATION INCREASING ALONG PORTIONS OF
THE CONTINENTAL DIVIDE NORTH OF ROGERS PASS THROUGH THE PERIOD.
WHILE INITIALLY LIGHT ON SUNDAY...SNOW WILL INCREASE OVER THESE
AREAS SUNDAY NIGHT INTO MONDAY WITH SIGNIFICANT ACCUMULATIONS
POSSIBLE OVER THE HIGHER TERRAIN BY LATE MONDAY. MUCH OF THE AREA
EAST OF THE ROCKIES WILL SEE GENERALLY DRY CONDITIONS THROUGH AT
LEAST MONDAY MORNING. TEMPERATURES CONTINUE TO CLIMB ON SUNDAY
WITH MANY LOWER ELEVATION LOCATIONS SEEING HIGHS AROUND FREEZING
ON SUNDAY. AN ARCTIC FRONTAL BOUNDARY WILL PUSH BACK SOUTH TO NEAR
THE CANADIAN BORDER BY MONDAY MORNING IN RESPONSE TO LOW PRESSURE
DEVELOPING OVER THE PACIFIC NW WITH THE FRONT EXPECTED TO PUSH
SOUTHWARD INTO NORTH CENTRAL MT MONDAY AFTERNOON. TEMPERATURES
WILL FINALLY CLIMB TO NEAR SEASONAL AVERAGES ON MONDAY FOR MOST
AREAS AHEAD OF THE FRONTAL BOUNDARY. HOENISCH

MONDAY NIGHT THROUGH SATURDAY NIGHT...MODELS CONTINUE TO BE IN
FAIRLY GOOD AGREEMENT THROUGH MOST OF THIS PERIOD. AN UPPER LEVEL
RIDGE OF HIGH PRESSURE OVER THE WESTERN UNITED STATES WITH AN UPPER
LEVEL LOW PRESSURE TROUGH OFF THE BRITISH COLUMBIA COAST WILL KEEP A
MOIST ANTICYCLONIC WESTERLY FLOW ALOFT OVER THE TFX CWA THROUGH THE
PERIOD. A SERIES OF SHORTWAVE TROUGHS WILL ALSO BE EJECTED FROM THE
UPPER LEVEL TROUGH AND MOVE OVER THE AREA THROUGH THE PERIOD. THIS
PATTERN WILL GENERALLY KEEP SNOW LIKELY IN THE MOUNTAINS THROUGH THE
PERIOD WITH A CHANCE OF PRECIPITATION OVER THE PLAINS. THE FIRST
SHORTWAVE WILL BE EXITING THE AREA MONDAY NIGHT INTO TUESDAY. IN THE
WAKE OF THIS SHORTWAVE...A CANADIAN COLD FRONT WILL MOVE SOUTH OVER
THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA...SHIFTING WINDS
MORE NORTHERLY AND USHERING ANOTHER ROUND OF COLD AIR. THE RESULTING
OVERRUNNING PATTERN WILL BRING A GOOD CHANCE OF SNOW TO THE
PLAINS...AS HIGH TEMPERATURES ON TUESDAY FALL ABOUT 20 DEGREES FROM
THOSE ON MONDAY. HOWEVER...THE COLD AIR WILL LIKELY REMAIN OUT OF
THE SOUTHWEST MONTANA VALLEYS...AS TEMPERATURES THERE REMAIN NEAR
NORMAL WITH LESS OF A CHANCE FOR PRECIPITATION. AS THE NEXT
SHORTWAVE APPROACHES THE AREA TUESDAY NIGHT THROUGH THURSDAY...THE
MOIST FLOW ALOFT WILL SHIFT MORE SOUTHWESTERLY. THE COLD FRONT WILL
ALSO RETREAT TO THE NORTHEAST...ALLOWING TEMPERATURES TO AT LEAST
APPROACH NORMAL LEVELS OVER THE PLAINS. HOWEVER...WITH THE PASSAGE
OF THIS SHORTWAVE THURSDAY NIGHT INTO FRIDAY...THE COLD FRONT WILL
SAG SOUTH ONCE AGAIN AND TEMPERATURES OVER THE PLAINS WILL COOL
SIGNIFICANTLY. ANOTHER SHORTWAVE WILL APPROACH THE AREA BEGINNING
FRIDAY NIGHT...WHICH WILL SET THE AFOREMENTIONED PATTERN OF EVENTS
IN MOTION AGAIN.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  14  33  22  40 /  10  10  10  30
CTB   9  28  21  28 /   0  10  10  80
HLN  12  33  18  42 /  10  10  10  20
BZN   9  32  16  38 /  20  10  10  10
WEY   1  19   7  27 /  20  30  40  40
DLN  13  30  17  36 /   0  10  10  10
HVR  13  25  16  28 /  20  20  10  30
LWT  16  30  18  37 /  20  10  10  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY UNTIL 5 AM MST SUNDAY BLAINE...CASCADE...
CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN
PONDERA...EASTERN TETON...FERGUS...HILL...JUDITH BASIN...
LIBERTY...TOOLE.

WINTER STORM WARNING FROM 5 AM SUNDAY TO NOON MST TUESDAY
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

BLIZZARD WARNING UNTIL 5 AM MST SUNDAY EASTERN GLACIER...
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PORTIONS OF THE
JEFFERSON RIVER IN NORTHERN MADISON COUNTY...FROM NORTH OF TWIN
BRIDGES TO WATERLOO.

FLOOD WARNING UNTIL 10 AM SUNDAY FOR PORTIONS OF THE JEFFERSON
RIVER IN NORTHERN MADISON COUNTY...BETWEEN TWIN BRIDGES AND SILVER
STAR.

FLOOD WARNING UNTIL 630 PM SUNDAY EVENING FOR PORTIONS OF THE
MISSOURI RIVER NEAR FORT BENTON.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 26, 8:36 PM MST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
836 PM MST SAT FEB 26 2011

MTZ009-048-280345-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
836 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE BLIZZARD WARNING HAS BEEN EXTENDED TO COVER THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WARNING IS IN EFFECT FOR SUNDAY THROUGH TUESDAY MORNING.
AN ARCTIC FRONT WILL MOVE THROUGH THE REGION LATE MONDAY OR MONDAY
NIGHT...BRINGING A RETURN TO MUCH COLDER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-280345-
EASTERN GLACIER-
836 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE BLIZZARD WARNING HAS BEEN EXTENDED TO COVER THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MORE SNOW IS EXPECTED MONDAY AFTERNOON AND THIS SNOW COULD LAST
INTO TUESDAY. ANOTHER ARCTIC FRONT IS EXPECTED TO MOVE THROUGH THE
AREA MONDAY AFTERNOON OR EVENING. GUSTY NORTHERLY WINDS
ASSOCIATED WITH THE FRONT COMBINED WITH THE SNOW MIGHT NECESSITATE
THE ISSUING OF MORE WINTER WEATHER HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-052>055-280345-
BEAVERHEAD-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
836 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ013-280345-
CHOUTEAU-
836 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS BEEN EXTENDED TO
COVER THE REST OF TONIGHT.

THE FLOOD WARNING FOR THE FORT BENTON AREA CONTINUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FLOOD WARNING FOR THE FORT BENTON AREA WILL CONTINUE AT LEAST
INTO EARLY SUNDAY EVENING.

THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL LIKELY BRING SNOW
TO AREA MONDAY THROUGH TUESDAY WITH ANOTHER ROUND OF COLD
TEMPERATURES MONDAY NIGHT THROUGH TUESDAY NIGHT. THIS SITUATION
WILL NEED TO BE MONITORED FOR POSSIBLE HIGHLIGHTS FOR WINTER
WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ015-280345-
MADISON-
836 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

THE FLASH FLOOD WATCH AND FLOOD WARNING CONTINUE FOR THE
JEFFERSON RIVER IN NORTHWEST MADISON COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FLASH FLOOD WATCH WILL CONTINUE AT LEAST THROUGH SUNDAY
AFTERNOON. THE FLOOD WARNING WILL CONTINUE AT LEAST THROUGH MOST
OF SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-012-014-044>047-049>051-280345-
HILL-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
836 PM MST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS BEEN EXTENDED TO
COVER THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL LIKELY BRING SNOW
TO AREA MONDAY THROUGH TUESDAY WITH ANOTHER ROUND OF COLD
TEMPERATURES MONDAY NIGHT THROUGH TUESDAY NIGHT. THIS SITUATION
WILL NEED TO BE MONITORED FOR POSSIBLE HIGHLIGHTS FOR WINTER
WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 7:52 PM MSTWinter Storm WarningTFX69 hr
Feb 27, 2:28 PM MSTHigh Wind WatchTFX14 hr

Nearby

High Wind Warnings in Montana, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.